# SDR UPS97822532

- Difficulty date: March 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Angle
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, LT HORZ STAB L/E REPAIR ANGLE CRACKED AT STA FXS53.7.  REMOVED, FABRICATED AND INSTALLED REPAIR ANGLE IAW SRM 55-2-0 AND 51-1-20D.
